# SDR MALA060500

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 19,379 hours, 21,252 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE, LOWER INLET DECK IS CHAFED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO S54095.  REF EAMS WORK ORDER 214211 TASK 4503.
